# SDR DALA2016012800677

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 77,250 hours, 10,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 40F ARE INOPERATIVE.  MAINTENANCE FOUND PIN PUSHED BACK IN WALL CONNECTOR AND REINSERTED AND RECONNECTED.  SYSTEM OPERATION IS NORMAL.
